MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 303585
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed available logs for both initial test worklist # (b)(4) and retest worklist # (b)(4) and noted no hardware, software or contamination issues.Ts indicated that the issue was most likely due to low target or sample mishandling.Hologic completed a risk assessment.There is no product impact.Hologic has not learned of any adverse patient outcomes due to this event.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic receiving discrepant results using the aptima hpv (human papillomavirus) assay master lot 908328 on the panther instrument sn# (b)(6).Sample ids # (b)(6) were part of a cluster and initially resulted hpv positive in hpv worklist # (b)(4).Per the customer¿s lab sop, if there is a cluster of three hpv positives containing results with an s/co (signal-to-cutoff) value < 5, the samples with s/co<5 will be retested, and the retested result will be reported out.Upon retest, sample ids # (b)(6) resulted hpv negative and (b)(6) resulted hpv positive, and these results were reported out.Sample ids # (b)(6) were not retested as these samples resulted hpv positive with an s/co > 5.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
katrina tarroja
10210 genetic center drive
san diego, CA 92121
MDR Report Key22124857
Report Number2024800-2025-00033
Device Sequence Number7273495
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number303585
Device Lot Number908328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown